# SDR 2007UALA01497

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 49,328 hours, 18,027 cycles
- Engine: Pwa PW2037
- Engine time: 56,698 hours, 18,630 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL IN COCKPIT AFTER TAKEOFF.  ODOR DISSIPATED AFTER SEVERAL MINUTES.  [SUP 06-06-07]  ACCOMPLISHED TROUBLE SHOOTING,  REPLACED RECIRCULATION FILTERS (LT,RT). RAN ENGINES AND APU WITH PACKS ON,  FOUND WHAT APPEARED TO BE OIL RESIDUE ALONG INNER DIAMATER OF NR 3 BEARING COMPARTMENT HUB AREA.  OIL ODOR IN COCKPIT ON TAKE OFF. ODOR CAME DURING APPLICATION OF T.O. PWR UP TO ABOUT 5,000 AGL. SUSPECT NR 1 ENGINE CAUSE OF SMELL . BOROSCOPE NR 3 BRG COMPARTMENT FOR ANY EVIDENCE OF OIL.  NR 1 ENGINE 4 FAN BLADES HAVE NICKS BLADES HAVE NUMBERS 28,17,18, 26.  BLENDED BLADES PER UA SPECS.  REPLACED NR 1 ENGINE.
